Alert archive / Georgia / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 29, NWS Tallahassee, FL

April 19, 2015Brooks County, Lowndes County, Thomas County, Georgia; Lafayette County, Madison County, Taylor County, Florida

NWS Tallahassee, FL issued this severe thunderstorm warning at Apr 19, 2015, 2:15 PM EDT for Brooks County, Lowndes County, Thomas County, Georgia; Lafayette County, Madison County, Taylor County, Florida. It was in force for 60 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 19, 2015, 2:15 PM EDT (18:15 UTC)
Expired
Apr 19, 2015, 3:15 PM EDT
In force
60 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon

Counties Lafayette County, FL, Madison County, FL, Taylor County, FL, Brooks County, GA, Lowndes County, GA, Thomas County, GA

The radar

The Moody AFB radar (KVAX), 66 km from the middle of the area, began a volume at 18:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 19, 2:40 PM EDTTSTM WND DMG5 Wnw Perry, FLTREE DOWN ON WOODS CREEK ROAD
Apr 19, 2:44 PM EDTTSTM WND DMGKinderlou, GATREES DOWN IN THE WESTERN PART OF LOWNDES COUNTY
Apr 19, 2:48 PM EDTTSTM WND DMGRemerton, GATREE DOWN IN REMERTON
Apr 19, 2:55 PM EDTTSTM WND DMGValdosta, GASEVERAL TREES AND POWER LINES DOWN WITHIN THE CITY OF VALDOSTA
Apr 19, 3:00 PM EDTTSTM WND DMG2 Se Athena, FLSEVERAL TREES DOWN ON HIGHWAY 19 NEAR BILL HOWELL ROAD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 19, 7:57 AM EDTTornado WatchSPC7 hr
Apr 19, 1:04 PM EDTTornado WatchSPC7 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 6.3 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2015-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 760 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2015-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 119 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
760 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
636 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
119 m²/s²
0-3 km storm-relative helicity
340 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

515 
WUUS52 KTAE 191815
SVRTAE
FLC067-079-123-GAC027-185-275-191915-
/O.NEW.KTAE.SV.W.0029.150419T1815Z-150419T1915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
215 PM EDT SUN APR 19 2015

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MADISON COUNTY IN THE BIG BEND OF FLORIDA...
  NORTHWESTERN LAFAYETTE COUNTY IN THE BIG BEND OF FLORIDA...
  TAYLOR COUNTY IN THE BIG BEND OF FLORIDA...
  LOWNDES COUNTY IN SOUTH CENTRAL GEORGIA...
  BROOKS COUNTY IN SOUTH CENTRAL GEORGIA...
  SOUTHEASTERN THOMAS COUNTY IN SOUTH CENTRAL GEORGIA...

* UNTIL 315 PM EDT

* AT 215 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A LINE OF
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6
  MILES EAST OF PAVO TO 29 MILES WEST OF STEINHATCHEE...AND MOVING
  EAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  QUITMAN...PERRY...VALDOSTA...MADISON...LAKE PARK...HAHIRA...I-75 AT
  EXIT 16...MOODY AIR FORCE BASE...REMERTON...DASHER...GREENVILLE...
  MORVEN...LEE...DIXIE...ECONFINA...SMITH...ERIDU...TOWNSEND...BLUE
  SPRINGS AND NANKIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE IMMEDIATELY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS UNTIL
THIS STORM PASSES.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM EDT FOR CENTRAL
FLORIDA AND SOUTH CENTRAL GEORGIA. A TORNADO WATCH ALSO REMAINS IN
EFFECT UNTIL 800 PM EDT FOR CENTRAL FLORIDA AND SOUTH CENTRAL
GEORGIA.

LAT...LON 3063 8318 3063 8328 3047 8322 2971 8341
      2969 8348 2992 8368 3007 8397 3025 8391
      3032 8379 3043 8372 3052 8373 3058 8360
      3065 8361 3066 8375 3103 8361 3103 8320
      3095 8318 3095 8310
TIME...MOT...LOC 1815Z 253DEG 24KT 3093 8363 2970 8388 

$$

42-DVD
1 follow-up statement
300 
WWUS52 KTAE 191842
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
242 PM EDT SUN APR 19 2015

GAC275-191851-
/O.CAN.KTAE.SV.W.0029.000000T0000Z-150419T1915Z/
THOMAS GA-
242 PM EDT SUN APR 19 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN THOMAS COUNTY IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED 
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3063 8318 3063 8328 3047 8322 2971 8341
      2969 8348 2992 8368 3002 8387 3030 8373
      3050 8362 3066 8356 3103 8350 3103 8320
      3095 8318 3095 8310
TIME...MOT...LOC 1841Z 242DEG 26KT 3101 8343 2985 8371 

$$

FLC067-079-123-GAC027-185-191915-
/O.CON.KTAE.SV.W.0029.000000T0000Z-150419T1915Z/
MADISON FL-LAFAYETTE FL-TAYLOR FL-LOWNDES GA-BROOKS GA-
242 PM EDT SUN APR 19 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR MADISON...NORTHWESTERN LAFAYETTE...TAYLOR...LOWNDES AND CENTRAL
BROOKS COUNTIES...

AT 241 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR
HAHIRA TO 19 MILES SOUTHWEST OF PERRY...MOVING NORTHEAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
PERRY...VALDOSTA...MADISON...LAKE PARK...HAHIRA...I-75 AT EXIT 16...
MOODY AIR FORCE BASE...REMERTON...DASHER...GREENVILLE...MORVEN...
LEE...SMITH...TOWNSEND...BLUE SPRINGS...NANKIN...I-75 AT EXIT 11...
VALDOSTA REGIONAL AIRPORT...BUCELL JUNCTION AND BARRETTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. ALTHOUGH A
TORNADO IS NOT IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY
AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A
BASEMENT OR SMALL INTERIOR ROOM.

&&


LAT...LON 3063 8318 3063 8328 3047 8322 2971 8341
      2969 8348 2992 8368 3002 8387 3030 8373
      3050 8362 3066 8356 3103 8350 3103 8320
      3095 8318 3095 8310
TIME...MOT...LOC 1841Z 242DEG 26KT 3101 8343 2985 8371 

$$

42-DVD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 10:31 AM EDT, 3 hours 44 minutes earlier.

Area forecast discussion, Apr 19, 10:31 AM EDT, 3 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1031 AM EDT SUN APR 19 2015

...HEAVY RAINFALL AND A SEVERE WEATHER THREAT TODAY...

.NEAR TERM [THROUGH TODAY]...

AN AREA OF RAIN AND THUNDERSTORMS IS MOVING FROM WEST TO EAST THIS
MORNING AND INTO THE AFTERNOON HOURS. SOME STORMS WILL BE SEVERE. A
TORNADO WATCH REMAINS IN EFFECT UNTIL 3 PM EDT. DAMAGING WINDS AND
TORNADOES ARE THE MAIN THREAT TODAY. THIS MORNING, A FEW TREES HAVE
BEEN REPORTED DOWN AND ONE TORNADO HAS BEEN CONFIRMED WITH DOPPLER
RADAR. ADDITIONALLY, WITH THE DEEP TROPICAL MOISTURE IN PLACE,
MODERATE TO HEAVY RAINFALL IS LIKELY. WIDESPREAD RAINFALL TOTALS ARE
EXPECTED TO BE AROUND 1-2", WITH THE POSSIBILITY OF ISOLATED AREAS
RECEIVING 3-6" OF RAIN, WHICH COULD CAUSE SOME FLASH FLOODING. THE
FLASH WATCH WATCH WILL CONTINUE THROUGH THIS EVENING FOR ALL BUT THE
VALDOSTA REGION AND THE EASTERN FLORIDA BIG BEND. POPS WILL BE NEAR
100% ALL ZONES TODAY.

&&

.PREV DISCUSSION [453 AM EDT]...

.SHORT TERM [TONIGHT THROUGH TUESDAY]...

OUR AREA SHOULD SEE A LULL IN CONVECTION TONIGHT WITH SUBSIDENCE
BEHIND A DEPARTING CONVECTIVE SYSTEM, AND LARGE SCALE 800-300MB
QG DIVERGENCE (ALSO IMPLYING SUBSIDENCE) BETWEEN 00 UTC AND 12
UTC. WE MAINTAINED A 15 PERCENT "SLIGHT CHANCE" OF SHOWERS AND
STORMS AS A FEW MODELS DO DEPICT SOME LIGHT QPF, BUT THAT MAY BE
GENEROUS. LOOKING AHEAD TO MONDAY, THE SYNOPTIC SURFACE COLD FRONT
ARRIVES AND THE FORCING APPEARS STRONGER ON THE 00Z SET OF MODEL
RUNS THAN IN PREVIOUS RUNS. THE NAM AND GFS BOTH INDICATE SOME QPF
DURING THE DAYTIME ON MONDAY AS WEAK-MODERATE QG CONVERGENCE
DEVELOPS IN THE LEFT EXIT REGION OF A 140KT UPPER LEVEL JET. IT
DOES APPEAR THAT CONVECTIVE ACTIVITY WOULD LIKELY BE ISOLATED TO
SCATTERED - MORE ISOLATED THAN TODAY. ANY CONVECTIVE DEVELOPMENT
WOULD BE ON THE CUSP OF A PLUME OF STEEP MID-LEVEL LAPSE RATES,
WHICH WOULD LIKELY CONTRIBUTE TO MODERATE INSTABILITY AHEAD OF THE
COLD FRONT. WHEN COMBINED WITH AROUND 50 KNOTS OF DEEP LAYER
SHEAR, A FEW SEVERE STORMS ARE WITHIN THE REALM OF POSSIBILITY.
LARGE HAIL WOULD BE A POTENTIAL HAZARD, ALONG WITH GUSTY WINDS.
RAIN CHANCES SHOULD THEN QUICKLY COME TO AN END MONDAY NIGHT AS
DRIER AIR ADVECTS IN BEHIND THE SURFACE COLD FRONT.

WITH MORE WIDELY SCATTERED CONVECTION ON MONDAY IN ADVANCE OF THE
COLD FRONT, A RELATIVELY WARM DAY IS EXPECTED WITH HIGHS POSSIBLY
PUSHING INTO THE MID 80S. LOWS BEHIND THE COLD FRONT WILL BE
COOLER, BUT STILL AROUND 5-10 DEGREES ABOVE NORMAL ON MONDAY
NIGHT, WITH HIGHS ON TUESDAY NEAR NORMAL (80 DEGREES).

.LONG TERM [TUESDAY NIGHT THROUGH SUNDAY]...

HIGH PRESSURE ON WEDNESDAY, LEADING TO A DRY DAY OVERALL, WILL
QUICKLY ERODE WITH RAIN CHANCES RETURNING FROM THURSDAY INTO THE
WEEKEND. THE HIGHEST RAIN CHANCES HAVE BEEN PLACED ON SATURDAY,
WHERE THERE IS DECENT AGREEMENT FROM THE GFS AND ECMWF ON SOME
HIGHER QPF AMOUNTS WITH A WEAK LOW PRESSURE SYSTEM. HIGHS LOOK TO
BE SLIGHTLY ABOVE NORMAL (LOW-MID 80S), WITH LOWS CONTINUING TO BE
WELL ABOVE NORMAL (60S).

.AVIATION...

[THROUGH 12Z MONDAY] CEILINGS ARE EXPECTED TO LOWER INTO MVFR TO
IFR RANGE AT ALL TAF SITES BY DAYBREAK. A SQUALL LINE IS
EXPECTED TO AFFECT THE ECP-DHN CORRIDOR AROUND SUNRISE AND
PROGRESS EASTWARD THROUGH THE AFTERNOON. STORMS ARE EXPECTED TO
IMPACT ALL TERMINALS WITH ISOLATED SEVERE THUNDERSTORMS POSSIBLE.

.MARINE...

SOUTHERLY WINDS WILL INCREASE THIS MORNING, AND THERE IS DECENT
AGREEMENT AMONGST RAW MODEL GUIDANCE TO PUT WINDS IN THE 15-20
KNOT RANGE ACROSS MUCH OF THE COASTAL WATERS. A SCEC HEADLINE WAS
ADDED TO THE FORECAST, AND ONE COULD BE NEEDED INTO MONDAY. AS A
RESULT OF THE ONSHORE WINDS AND BUILDING SEAS, SURF HEIGHTS SHOULD
BE AROUND 3 FEET TODAY AND MONDAY. A HIGH RISK OF RIP CURRENTS WAS
POSTED FOR WALTON, BAY, AND GULF COUNTIES.

.FIRE WEATHER...

RED FLAG CONDITIONS ARE NOT EXPECTED AT LEAST THROUGH THE MIDDLE
OF NEXT WEEK.

.HYDROLOGY...

RAINFALL THIS WEEK HAS RESULTED IN A RISE OF AREA RIVERS WITH MANY
REACHING ACTION OR BANK FULL STAGE. THE CHOCTAWHATCHEE RIVER IS
FORECAST TO REACH MINOR FLOOD STAGE AT CARYVILLE LATER TODAY AND
AT BRUCE ON MONDAY. WITH AN ADDITIONAL 1 TO 2 INCHES OF RAIN
EXPECTED TODAY, AND ISOLATED TOTALS OF 3-6" POSSIBLE, OTHER RIVERS
MAY APPROACH MINOR FLOOD STAGE THIS WEEK AND FLASH FLOODING MAY BE
POSSIBLE WHERE THE HEAVIEST RAINFALL OCCURS.

&&

.PRELIMINARY POINT TEMPS/POPS...

TALLAHASSEE   82  69  85  62  81 /  90  20  30  20  10
PANAMA CITY   79  73  79  64  76 / 100  20  20  10  10
DOTHAN        80  68  83  58  77 / 100  20  30  10  10
ALBANY        78  67  83  58  78 / 100  20  30  20  10
VALDOSTA      80  68  86  61  78 / 100  20  30  20  10
CROSS CITY    83  70  83  63  82 /  80  20  40  20  10
APALACHICOLA  79  73  81  66  77 / 100  20  20  20  10

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...FLASH FLOOD WATCH UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR
     CALHOUN-CENTRAL WALTON-COASTAL BAY-COASTAL FRANKLIN-COASTAL
     GULF-COASTAL WAKULLA-GADSDEN-HOLMES-INLAND BAY-INLAND
     FRANKLIN-INLAND GULF-INLAND WAKULLA-JACKSON-LEON-LIBERTY-
     NORTH WALTON-SOUTH WALTON-WASHINGTON.

     HIGH RIP CURRENT RISK THROUGH LATE TONIGHT FOR COASTAL BAY-
     COASTAL GULF-SOUTH WALTON.

GA...FLASH FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR BAKER-BEN HILL-
     CALHOUN-CLAY-COLQUITT-DECATUR-DOUGHERTY-EARLY-GRADY-IRWIN-
     LEE-MILLER-MITCHELL-QUITMAN-RANDOLPH-SEMINOLE-TERRELL-
     THOMAS-TIFT-TURNER-WORTH.

AL...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR COFFEE-DALE-
     GENEVA-HENRY-HOUSTON.

GM...NONE.
&&

NEAR TERM...MCDERMOTT
SHORT TERM...LAMERS
LONG TERM...LAMERS
AVIATION...BARRY
MARINE...LAMERS
FIRE WEATHER...LAMERS
HYDROLOGY...WESTON/MOORE

In the hours before

Local storm report, Apr 19, 11:55 AM EDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1155 AM EDT SUN APR 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1138 AM     TSTM WND DMG     5 S BLAKELY             31.30N 84.92W
04/19/2015                   EARLY              GA   TRAINED SPOTTER

            LARGE PECAN TREE NEAR THE INTERSECTION OF GA 39 AND
            ROCKBLUFF RD.

&&

MOORE
Local storm report, Apr 19, 11:56 AM EDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1156 AM EDT SUN APR 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1138 AM     TSTM WND DMG     BLAKELY                 31.38N 84.94W
04/19/2015                   EARLY              GA   911 CALL CENTER

            TREES DOWN AROUND BLAKELY

&&

DVD
Local storm report, Apr 19, 12:00 PM EDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1200 PM EDT SUN APR 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     FLASH FLOOD      5 SW ABBEVILLE          31.52N 85.31W
04/19/2015                   HENRY              AL   PUBLIC

            WATER OVER THE ROAD NEAR THE INTERSECTION OF HIGHWAY 173
            AND 27

&&

DVD
Local storm report, Apr 19, 12:01 PM EDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1201 PM EDT SUN APR 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     FLASH FLOOD      ABBEVILLE               31.57N 85.25W
04/19/2015                   HENRY              AL   PUBLIC

            PICTURE ON SOCIAL MEDIA OF WATER SURROUNDING A HOUSE IN
            ABBEVILLE

&&

DVD
Local storm report, Apr 19, 12:28 PM EDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1228 PM EDT SUN APR 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 AM     TSTM WND DMG     BRUCE                   30.47N 85.96W
04/19/2015                   WALTON             FL   PUBLIC

            POSSIBLE TORNADO. 1/4 MI DAMAGE PATH WITH TREES AND POWER
            LINES DOWN NEAR BRUCE ALONG HWY 81 N.

&&

MOORE
Local storm report, Apr 19, 1:39 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
139 PM EDT SUN APR 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1258 PM     TSTM WND DMG     4 NNE TALLAHASSEE       30.49N 84.26W
04/19/2015                   LEON               FL   911 CALL CENTER

            TREES DOWN AT HERMITAGE ROAD AND THOMASVILLE ROAD

1258 PM     TSTM WND DMG     5 N TALLAHASSEE         30.51N 84.29W
04/19/2015                   LEON               FL   911 CALL CENTER

            TREES DOWN ON LAKESHORE DRIVE

0100 PM     TSTM WND DMG     6 N TALLAHASSEE         30.52N 84.28W
04/19/2015                   LEON               FL   911 CALL CENTER

            TREE DOWN ON VEHICLE AT MERIDIAN AND MACLAY

&&

DVD

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 10:18 AM EDTTornado WarningTAEClay, Quitman, Randolph42 min
Apr 19, 10:47 AM EDTTornado WarningTAECalhoun, Clay, Quitman, Randolph, Terrell43 min
Apr 19, 11:11 AM EDTTornado WarningTAEEarly34 min
Apr 19, 11:35 AM EDTTornado WarningTAEBaker, Calhoun, Clay, Early25 min
Apr 19, 1:44 PM EDTSevere Thunderstorm WarningTAEBrooks, Thomas46 min
Apr 19, 3:01 PM EDTSevere Thunderstorm WarningTAEBerrien, Lanier, Lowndes29 min
Apr 19, 4:09 AM EDTRip Current StatementTAEBay, Franklin, Gulf, Walton40 hr
Apr 19, 7:46 AM EDTSpecial Marine WarningTAE89 min
Apr 19, 8:20 AM EDTSpecial Marine WarningTAE115 min
Apr 19, 8:29 AM EDTTornado WarningTAEWalton31 min
Apr 19, 9:01 AM EDTSevere Thunderstorm WarningTAEBay, Walton, Washington29 min
Apr 19, 9:24 AM EDTTornado WarningTAEWalton, Washington24 min
Apr 19, 10:07 AM EDTSpecial Marine WarningTAE83 min
Apr 19, 11:21 AM EDTSpecial Marine WarningTAE114 min
Apr 19, 11:48 AM EDTTornado WarningTAEGadsden, Leon, Liberty, Wakulla12 min
Apr 19, 12:19 PM EDTSpecial Marine WarningTAE116 min
Apr 19, 12:55 PM EDTSevere Thunderstorm WarningTAELeon35 min
Apr 19, 12:59 PM EDTTornado WarningTAELeon13 min
Apr 19, 1:31 PM EDTRiver Flood WarningTAECalhoun, Franklin, Gulf, Liberty9 days
Apr 19, 1:48 PM EDTSpecial Marine WarningTAE117 min
Apr 19, 2:56 PM EDTSevere Thunderstorm WarningTAEDixie, Lafayette, Madison, Taylor64 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2015Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.